Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 10, 2009, 8:46 AM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2009, 8:46 AM CDT (13:46 UTC)
- Expired
- Sep 10, 2009, 1:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 9:17 AM CDT | FLASH FLOOD | Wainwright, OK | COUNTY ROADS COVERED IN WATER. |
| Sep 10, 9:30 AM CDT | FLASH FLOOD | Oktaha, OK | 50 PERCENT OF POSTAL ROUTE UNABLE TO BE COMPLETED DUE TO FLOODED ROADS. |
| Sep 10, 9:48 AM CDT | FLASH FLOOD | Boynton, OK | ANKLE DEEP WATER OVER THE ROADS. |
| Sep 10, 11:00 AM CDT | FLOOD | Oktaha, OK | WATER FLOWING INTO SCHOOL BUILDINGS. |
| Sep 10, 11:00 AM CDT | FLASH FLOOD | Oktaha, OK | PREVIOUS REPORT OF WATER FLOWING INTO SCHOOL FOUND TO BE IN ERROR. SCHOOL OFFICIALS REPORT NO WATER IN OKTAHA SCHOOL BUILDINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 781 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 743 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 101346
FFWTSA
OKC091-101-101845-
/O.NEW.KTSA.FF.W.0045.090910T1346Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
846 AM CDT THU SEP 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 145 PM CDT
* AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 16 MILES
WEST OF HASKELL TO 6 MILES NORTH OF OKTAHA...MOVING SOUTHEAST AT 20
MPH. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 145 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BOYNTON...KEEFETON...PUMPKIN CENTER...BRAGGS...
RENTIESVILLE...WARNER...WEBBERS FALLS...CHECOTAH...PORUM AND
BRIARTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
3554 9513 3547 9507 3540 9510 3538 9515
3536 9514 3527 9522 3532 9538 3531 9544
3533 9546 3581 9576 3586 9576
$$4 follow-up statements
000
WGUS74 KTSA 101440
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT THU SEP 10 2009
OKC091-101-101845-
/O.CON.KTSA.FF.W.0045.000000T0000Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
940 AM CDT THU SEP 10 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHEASTERN MCINTOSH AND MUSKOGEE COUNTIES...
AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES EAST OF BOYNTON...MOVING
SOUTHEAST AT 10 MPH. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 145 PM
CDT.
THE AREA BETWEEN JAMESVILLE AND OKTAHA WILL BE MOST AT RISK OF
SEEING THE HEAVY RAIN AND FLOODING...ESPECIALLY IN THE CLOUD CREEK
AND PECAN CREEK BASINS. FLOODED COUNTY ROADS HAVE ALREADY BEEN
REPORTED AROUND WAINWRIGHT IN NORTHWESTERN MUSKOGEE COUNTY.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE MUSKOGEE...OKTAHA...RENTIESVILLE...CHECOTAH...FORT GIBSON...
KEEFETON...BRAGGS...WARNER...PUMPKIN CENTER...PORUM...WEBBERS FALLS
AND BRIARTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
3554 9513 3547 9507 3540 9510 3538 9515
3536 9514 3527 9522 3532 9538 3531 9544
3533 9546 3581 9576 3586 9576
$$000
WGUS74 KTSA 101552
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1052 AM CDT THU SEP 10 2009
OKC091-101-101845-
/O.CON.KTSA.FF.W.0045.000000T0000Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
1052 AM CDT THU SEP 10 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHEASTERN MCINTOSH AND MUSKOGEE COUNTIES...
AT 1047 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
WEST OF OKTAHA TO 8 MILES WEST OF PORUM...MOVING EAST AT 20 MPH.
RADAR INDICATES THAT 4 TO 6 INCHES OF RAIN HAS ALREADY FALLEN. THE
HEAVIEST RAIN HAS ENDED ACROSS THE AREA...BUT MODERATE TO
OCCASIONALLY HEAVY RAIN COULD RESULT IN ANOTHER INCH OF RAIN THROUGH
145 PM CDT.
THE GREATEST FLOODING THREAT IS LOCATED BETWEEN JAMESVILLE AND
RENTIESVILLE. FLOODED ROADS HAVE BEEN REPORTED AROUND WAINWRIGHT AND
BOYNTON IN NORTHWESTERN MUSKOGEE COUNTY.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE OKTAHA...MUSKOGEE...KEEFETON...FORT GIBSON...PORUM...
BRIARTOWN...WARNER...BRAGGS...PUMPKIN CENTER AND WEBBERS FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
3554 9513 3547 9507 3540 9510 3538 9515
3536 9514 3527 9522 3532 9538 3531 9544
3533 9546 3581 9576 3586 9576
$$000
WGUS74 KTSA 101654
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT THU SEP 10 2009
OKC091-101-101845-
/O.CON.KTSA.FF.W.0045.000000T0000Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
1154 AM CDT THU SEP 10 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHEASTERN MCINTOSH AND MUSKOGEE COUNTIES...
AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS NEAR RENTIESVILLE...MOVING EAST AT 15 MPH. RADAR
INDICATES THAT 4 TO 6 INCHES OF RAIN HAVE ALREADY FALLEN. THE
RAINFALL RATES HAVE DECREASED SIGNIFICANTLY OVER THE PAST HOUR...AND
ONLY LIGHT TO MODERATE RAIN WILL CONTINUE...RESULTING IN AT
MOST...ANOTHER INCH OF RAIN THROUGH 145 PM CDT.
SIGNIFICANT FLOODING HAS BEEN REPORTED IN OKTAHA...INCLUDING FLOODED
ROADS AND A FLOODED SCHOOL BUILDING. FLOODED ROADS HAVE ALSO BEEN
REPORTED NEAR BOYNTON AND WAINWRIGHT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE OKTAHA...CHECOTAH...RENTIESVILLE...MUSKOGEE...KEEFETON...FORT
GIBSON...WARNER...BRAGGS...PUMPKIN CENTER...PORUM...BRIARTOWN AND
WEBBERS FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
3554 9513 3547 9507 3540 9510 3538 9515
3536 9514 3527 9522 3532 9538 3531 9544
3533 9546 3581 9576 3586 9576
$$000
WGUS74 KTSA 101839
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 PM CDT THU SEP 10 2009
OKC091-101-101849-
/O.EXP.KTSA.FF.W.0045.000000T0000Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
139 PM CDT THU SEP 10 2009
...THE FLASH FLOOD WARNING FOR NORTHEASTERN MCINTOSH AND MUSKOGEE
COUNTIES EXPIRES AT 145 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...WITH WATER
LEVELS REMAINING HIGH ACROSS THE AREA AND FLOODING CONTINUING...THE
FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING
THROUGH 730 PM.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
3554 9513 3547 9507 3540 9510 3538 9515
3536 9514 3527 9522 3532 9538 3531 9544
3533 9546 3581 9576 3586 9576
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 6:29 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Sep 10, 6:29 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 629 AM CDT THU SEP 10 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. ONGOING CONVECTION OVER EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS WILL PERSIST THROUGH THE MORNING...WITH A TRAILING BOUNDARY CONTINUING TO SPARK CONVECTION FURTHER WEST. BULK OF IMPACTS WILL BE TOWARD KFSM/KMLC WITH SCATTERED STORMS BY AFTERNOON POSSIBLE MOST ANYWHERE. WIDELY VARYING CEILINGS THIS MORNING WILL EVENTUALLY LIFT TO MVFR/VFR BY AFTERNOON WITH A RETURN OF MVFR CEILINGS TONIGHT EXCEPT FAR NW ARKANSAS WHERE LESSER CLOUD EXPECTED BUT WITH FOG INTO IFR RANGE POSSIBLE. && .PREV DISCUSSION... /ISSUED 345 AM CDT THU SEP 10 2009/ DISCUSSION... A LOT HAS CHANGED IN MY THINKING THE PAST 24 HOURS BUT THE ONE THING THAT HAS STAYED THE SAME IS THAT I THINK THIS WEEKEND WILL BE WET. INSTEAD OF A COLD UPPER LOW DIGGING IN FROM THE NORTH WITH A STRONG COLD FRONT...THE CULPRIT WILL BE A RELATIVELY WEAK UPPER LOW WITH TROPICAL MOISTURE COMING IN FROM THE SOUTH. IN THE NEAR TERM KEPT POPS TODAY AND LESS SO TOMORROW AS SOME DRYING WILL TRY TO WORK IN FROM THE NORTHEAST. THIS DRYING WILL NOT LAST FOR LONG AS MOISTURE WILL SURGE IN FROM THE SOUTH THIS WEEKEND. AFTER PLAYING GAMES WITH THE MODELS THE LAST FEW NIGHTS...TONIGHT BASICALLY FOLLOWED THE GFS WITH A FEW ADJUSTMENTS TOWARD THE NAM IN THE NEAR TERM AND A FEW ADJUSTMENTS TOWARD THE ECMWF IN THE EXTENDED PART OF THE FORECAST. COULD NOT SEE GOING POPLESS FOR VERY LONG AND THE ORIENTATION OF THE GFS POPS ON SUNDAY SEEMED A LITTLE TOO SKEWED TO THE EAST. DID KEEP THE IDEA OF LIKELY POPS ACROSS PARTS OF THE AREA DESPITE THE REMAINING UNCERTAINTY OF THINGS. LIKE THE GFS FIGURE THINGS WILL GRADUALLY DRY OUT MONDAY AND TUESDAY AND DESPITE THE INSISTENCE OF THE ECMWF HAVE KEPT TUESDAY AND WEDNESDAY DRY. TEMPERATURE WISE...DID NOT STRAY TOO FAR FROM THE MOS. PLENY OF CLOUDS WILL KEEP TEMPERATURES DOWN TODAY AND A LITTLE MORE SUN AND LESS RAIN WILL ALLOW A LITTLE BIT OF A WARM UP FRIDAY. CLOUD COVER AND RAIN WILL KEEP TEMPERATURES IN CHECK THROUGH MONDAY. TUESDAY AND WEDNESDAY SHOULD BE A LITTLE WARMER. && .PRELIMINARY POINT TEMPS/POPS... TUL 80 65 86 67 / 30 20 10 20 FSM 80 65 88 67 / 50 20 10 20 MLC 82 65 86 66 / 50 30 30 20 BVO 81 61 87 61 / 30 20 10 20 FYV 78 61 85 60 / 30 20 10 20 BYV 77 61 83 61 / 30 20 10 20 MKO 79 64 86 65 / 40 20 10 20 MIO 82 61 87 63 / 30 20 10 20 F10 79 64 85 66 / 40 30 20 20 HHW 85 68 83 67 / 50 30 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, Sep 10, 5:10 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 510 AM CDT THU SEP 10 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 510 AM CDT THU SEP 10 2009 ...HEAVY RAIN POTENTIAL INCREASES AGAIN THIS WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FLASH FLOOD. RISK...LIMITED. AREA...EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... NUMEROUS THUNDERSTORMS CONTINUE THIS MORNING ACROSS EAST CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS. THIS THUNDERSTORM COMPLEX WILL CONTINUE THROUGH THE MORNING HOURS BEFORE WEAKENING AND SHIFTING SOUTHEASTWARD. STORMS WILL LIKELY RE-DEVELOP BY LATE MORNING OR EARLY AFTERNOON...ESPECIALLY ALONG ANY REMAINING SURFACE BOUNDARIES. MOISTURE REMAINS PLENTIFUL FOR THE THUNDERSTORMS WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR OCCURRING OVERNIGHT. THIS TYPE OF RAINFALL WILL MAINTAIN A RISK OF FLASH FLOODING AS THE GENERAL STORM MOTION WILL REMAIN SLOW. THE RISK OF SEVERE WEATHER WILL CONTINUE TO BE LIMITED BY WEAK WINDS ALOFT... HOWEVER GUSTY WINDS AND SMALL HAIL WILL REMAIN POSSIBLE WITH THE STRONGEST STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY AND WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK. THE HIGHEST CHANCES WILL DEVELOP LATE FRIDAY THROUGH SUNDAY AS A LOW PRESSURE SYSTEM TRACKS NORTHWARD FROM THE GULF OF MEXICO. THIS FEATURE WILL ALSO BRING DEEP TROPICAL MOISTURE INTO THE AREA WHICH WILL INCREASE THE POTENTIAL FOR EXCESSIVE RAINFALL. AS THIS EVENT BECOMES MORE CERTAIN...THERE WILL BE POTENTIAL FOR FLASH FLOOD WATCHES FOR PORTIONS OF THE FORECAST AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Sep 10, 7:50 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
750 AM CDT THU SEP 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD KIBLER 35.43N 94.23W
09/10/2009 CRAWFORD AR EMERGENCY MNGR
WATER OVER THORN HILL ROAD AND EAST ELM BLVD WITH
CONDITION NEAR IMPASSABLE.
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:19 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 56 min |
| Sep 9, 8:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Sep 9, 9:30 PM CDT | Areal Flood Advisory | TSA | Mayes | 60 min |
| Sep 9, 9:50 PM CDT | Flash Flood Warning | TSA | Mayes | 115 min |
| Sep 9, 10:22 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes | 53 min |
| Sep 9, 10:48 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes | 6 hr |
| Sep 9, 11:30 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 2 hr |
| Sep 9, 11:51 PM CDT | Areal Flood Warning | TSA | Mayes | 4 hr |
| Sep 10, 12:47 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 6 hr |
| Sep 10, 1:27 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 2 hr |
| Sep 10, 2:48 AM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 2 hr |
| Sep 10, 3:04 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 5 hr |
| Sep 10, 3:42 AM CDT | Flash Flood Warning | TSA | Muskogee, Sequoyah | 5 hr |
| Sep 10, 4:37 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 113 min |
| Sep 10, 5:59 AM CDT | Areal Flood Advisory | TSA | LeFlore | 2 hr |
| Sep 10, 6:47 AM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 88 min |
| Sep 10, 7:55 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 95 min |
| Sep 10, 8:21 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Pittsburg | 54 min |
| Sep 10, 10:22 AM CDT | Areal Flood Advisory | TSA | Okmulgee, Tulsa, Wagoner | 113 min |
| Sep 10, 1:37 PM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 6 hr |
| Sep 10, 1:53 PM CDT | Special Weather Statement | TSA | Pushmataha | 22 min |
| Sep 10, 2:17 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Sep 10, 4:07 PM CDT | Areal Flood Warning | TSA | Wagoner | 24 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.